# SDR SWAA2022021518881

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 62,238 hours, 36,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIXED T/E SEAL RETAINER ANGLE CRACKED JUST I/B OF FLAP PROGRAMING TRACK / R/R ANGLE IAW SRM 51-40-02.
